# SDR CHQA20050193

- Difficulty date: November 8, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N831RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145663
- Aircraft time: 8,404 hours, 7,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT NOT WORKING.  REPLACED PROXIMITY LIGHT IAW EMB 135 MM 33-50-12.
